MathSciNet Relay Station
MathSciNet bibliographic data
MR2335441 47J20 (47H10 49J40 65K10)
Ceng, Lu-Chuan; Yao, Jen-Chih An extragradient-like approximation method for variational inequality problems and fixed point problems. Appl. Math. Comput. 190 (2007), no. 1, 205–215.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement